MAUDE Adverse Event Report: COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL

COVIDIEN KANGAROO CONNECT FEEDING SET 500 ML; PUMP, INFUSION, ENTERAL
Model Number 77500FD
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the cassette was leaking.
 
Additional Manufacturer Narrative
A device history record review could not be performed because a lot number was not received with the complaint.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to the release of product.One sample was received at the manufacturing site for the investigation.Upon a visual and functional evaluation of the sample, the reported issue was confirmed; the line was found to be detached from the cassette causing a leak.The root cause can be attributed to the manufacturing process.A corrective action is not applicable at this time as a trend has not been identified.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes to determine the need for corrective actions.

Brand Name
KANGAROO CONNECT FEEDING SET 500 ML
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10257707
Report Number1282497-2020-09190
Device Sequence Number1045566
Product Code LZH
UDI-Device Identifier10884521190849
UDI-Public10884521190849
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number77500FD
Device Catalogue Number77500FD
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer07/06/2020
Initial Report FDA Received Date07/10/2020
Supplement Report FDA Received Date11/10/2020
Patient Sequence Number1